ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О равновесных реберных раскрасках регулярных графов

Камалян, Р. Р. and Петросян, П. А. (2005) О равновесных реберных раскрасках регулярных графов. ՀՀ ԳԱԱ Զեկույցներ, 105 (2). pp. 120-123. ISSN 0321-1339

[img]PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
129Kb

Abstract

Որոշ դասերի համասեռ գրաֆների վերաբերյալ ուսումնասիրված են գոյության պայմաններ այնպիսի ճիշտ կողային ներկումների համար, որոնցում հավասար են կամայական երկու գագաթներին ինցիդենտ կողերի գույների գումարները, և գնահատականներ են ստացված այդպիսի ներկման մեջ օգտագործվող գույների հնարավոր թվի համար: Conditions of existence of proper edge colourings in which the sum of colours of edges incident with any vertex is the same for all vertices are investigated for regular graphs of some kinds, and estimates are found for the possible number of colours in such colourings.

Item Type:Article
Additional Information:Համասեռ գրաֆների հավասարակշիռ կողային ներկումների մասին։ On Equiweight Edge Colourings of Regular Graphs.
Uncontrolled Keywords:Քամալյան Ռ. Ռ., Պետրոսյան Պ. Ա., Kamalian R. R., Petrosyan P. A.
Subjects:Q Science > QA Mathematics
ID Code:1265
Deposited By:NAS Reports
Deposited On:19 Sep 2011 15:16
Last Modified:13 Mar 2014 08:16

Repository Staff Only: item control page